# SDR DL76L030006

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 22,658 hours, 3,737 cycles
- Engine: Pwa PW4060
- Engine time: 25,559 hours, 3,910 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 25,559 hours, 3,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE 2 AUDIBLE COMPRESSOR STALLS ON T/O FROM DUB...ACFT RETURNED MTC IN PROGRESS.  REPLACING NR 1 ENGINE.
